# SDR 2000UALA00646

- Difficulty date: October 29, 2000
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N7294U
- Make and model: Boeing 727222
- Aircraft serial: 21572
- Aircraft time: 62,841 hours, 36,065 cycles
- Engine: Pwa JT8D15
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO IAD DUE TO LOSS OF A-SYSTEM HYDRAULICS.  REPLACED NR 1 ENGINE HYDRAULIC PUMP.
